Monotonicity and Implementability
AbstractConsider an environment with a finite number of alternatives, and agents with private values and quasilinear utility functions. A domain of valuation functions for an agent is a monotonicity domain if every finite-valued monotone randomized allocation rule defined on it is implementable in dominant strategies. We fully characterize the set of all monotonicity domains. Copyright 2010 The Econometric Society.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Econometric Society in its journal Econometrica.
Volume (Year): 78 (2010)
Issue (Month): 5 (09)
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Mishra, Debasis & Sen, Arunava, 2012.
"Robertsʼ Theorem with neutrality: A social welfare ordering approach,"
Games and Economic Behavior,
Elsevier, vol. 75(1), pages 283-298.
- Debasis Mishra & Arunava Sen, 2010. "Roberts' theorem with neutrality: A Social welfare ordering approach," Indian Statistical Institute, Planning Unit, New Delhi Discussion Papers 10-03, Indian Statistical Institute, New Delhi, India.
- Carbajal, Juan Carlos & McLennan, Andrew & Tourky, Rabee, 2013.
"Truthful implementation and preference aggregation in restricted domains,"
Journal of Economic Theory,
Elsevier, vol. 148(3), pages 1074-1101.
- Juan Carlos Carbajal & Andrew McLennan & Rabee Tourky, 2012. "Truthful Implementation and Preference Aggregation in Restricted Domains," Discussion Papers Series 459, School of Economics, University of Queensland, Australia.
- Carbajal, Juan Carlos & Ely, Jeffrey C., 2013. "Mechanism design without revenue equivalence," Journal of Economic Theory, Elsevier, vol. 148(1), pages 104-133.
- X. Ruiz del Portal, 2012. "Conditions for incentive compatibility in models with multidimensional allocation functions and one-dimensional types," Review of Economic Design, Springer, vol. 16(4), pages 311-321, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.